# SDR 98ZZZX318

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732XE
- Make and model: Cessna T210M
- Aircraft serial: 2061850
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: H Stab Lt/Rt
- Part time: 3,197 hours
- Component: 123260029
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CLICKING NOISE WAS HEARD WHILE PRESSING THE LEADING EDGE OF THE HORIZONTAL STABILIZER AT THE RIBS.  WITH FURTHER INSPECTION, SEVERAL RIBS FOUND CRACKED ON BOTH LT AND RT SIDES OF THE STABILIZER.  ALSO, FOUND ON THIS ACFT, RIB PN 1232105-1 HAS BEEN BENT.  THIS IS 3RD T210 THAT HAS BEEN FOUND WITH CRACKED LEADING EDGE RIBS AND ALSO FOUND SEVERAL TU206 ACFT WITH THIS SAME CONDITION.  IT APPEARS THAT YEARS OF PUSHING ON STAB DURING GROUND HANDLING HAS HELPED TO CREATE THIS CONDITION.  TT ON ALL ACFT IS APPROXIMATELY 3,000 HRS.
